Called my surgeon to get a refill on my steroids. They were the only thing that kept me going this past week. I had bad abdominal pain late Halloween night/early Sunday morning, so I indulged. I was told when I got another dose that this was my LAST one. My surgeon said he had three refills, so I should have at least one more.
So I called today, and they said he had prescribed it for three cycles only. So I get the first batch, I get the second batch, but there is no third batch. I talk to the nurse, and reiterate my symptoms (nausea, vomiting, diarrhea, extreme fatigue, loss of appetite, weight loss (16 pounds so far) and she just kinda chuckled and said she'd talk to the doctor about it.
They want to do a cat scan, but I just had one at the hospital, along with blood tests, which according to Dupont Hospital, revealed nothing wrong. So why the abdominal pains so bad I couldn't roll over in bed for several minutes? Why the exhaustion? Why the lack of appetite? Why do I vomit a couple times a month on my cycle?
And why does the nurse think my suffering is funny? I wish to hell I'd had some warning I was going to feel this miserable AFTER the surgery. At least I would have known. Yes, I do look thinner, and I AM thinner, but the putty colored ooze streaming from my vagina, necessitating wearing maxi pads 24/7, is gross. It's also causing chafing in my genital area, since it's in contact with this goo and blood and tumor chunks all the time.